# SDR SB05023

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65655983
- Condition: Out Of Adjust
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE L1 DOOR GIRT BAR WOULD NOT STAY ATTACHED.  MAINTENANCE ADJUSTED THE GIRT BAR ATTACH BRACKETS.
